| Catalog Number |
RA-04020 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the left radial artery was identified with palpation and ultrasound and a-line needle was advanced until flash of pulsatile bright red blood was observed up to marker line.Guidewire was smoothly advanced over the catheter but the catheter would not advance over the wire.The wire would not remove and it was found to be broken.The apparatus was removed and pressure held.On scanning a small hematoma was visible but not retained wire." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.